Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Hello Sir, I have undergone hair transplant process 9 months,

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3805 Questions
Question
Hello Sir,
I have undergone hair transplant process 9 months, my doctor prescribed finax tab 1mg with multivitamin. I have been taking finax for 8 months, recently i am feeling decrease in my libido, difficulty in getting ejaculation. Before taking finax my libido was great and ejaculation was normal. currently while ejaculating i am feeling mild pain in my penis and prostrate. should i stop finax, is the decrease in libido reversible or permanent
Posted Sat, 25 Nov 2017 in null
 
 
Answered by Dr. Prof. Kunal Saha 47 minutes later
Brief Answer:
Know adverse effect

Detailed Answer:
Thanks for asking on Healthcaremagic.

Finax has a direct role in reduction of libido and it is a known side effect. If you are not ready to accept it, you would need to stop taking it.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: Hello Sir, I have undergone hair transplant process 9 months, 5 minutes later
Thank you Sir,
Is this lower libido reversible or not
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Yes

Detailed Answer:
Stopping Finax will gradually reverse the loss in libido.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor